# SDR DALA13014900968

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 59,265 hours, 43,611 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE COVER IN POOR CONDITON,  PLACARDS AND RELEASE LANYARD HOOK AND LOOP AND WORDING ON HOOK AND LOOP PATCH IS IN POOR CONDITON.  REPLACED SLIDE COVER PLACARD AND INSTALLED NEW RELEASE LANYARD WITH HOOK AND LOOP IAW AMM 53-53.
